Expand icon Search icon File icon file Download

Items where Author is "Sophocleous, C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Charalambous, K and Sophocleous, C and O'Hara, JG and Leach, PGL (2015) A deductive approach to the solution of the problem of optimal pairs trading from the viewpoint of stochastic control with time‐dependent parameters. Mathematical Methods in the Applied Sciences, 38 (17). pp. 4448-4460. DOI https://doi.org/10.1002/mma.3383

O’Hara, JG and Sophocleous, C and Leach, PGL (2013) Application of Lie point symmetries to the resolution of certain problems in financial mathematics with a terminal condition. Journal of Engineering Mathematics, 82 (1). pp. 67-75. DOI https://doi.org/10.1007/s10665-012-9595-4

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) Symmetry analysis of a model of stochastic volatility with time-dependent parameters. Journal of Computational and Applied Mathematics, 235 (14). pp. 4158-4164. DOI https://doi.org/10.1016/j.cam.2011.03.009

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) Algebraic solution of the Stein–Stein model for stochastic volatility. Communications in Nonlinear Science and Numerical Simulation, 16 (4). pp. 1752-1759. DOI https://doi.org/10.1016/j.cnsns.2010.08.008

This list was generated on Tue Jul 16 04:18:28 2024 BST.